# SDR QXEA2013032400679

- Difficulty date: March 24, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,603 hours, 28,749 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 RUDDER HYD CAUTION MESSAGE.  DIVERTED.  LANDING UNEVENTFUL.  RUDDER SYS OP CHECKS GOOD IAW AMM TASK 27-20-000-710-802.  C/W OP TEST OF IOP NR 1 DUE TO REPLACEMENT TC 6314101.  C/W LLM RTS TEST IAW TC 6314101 OP TESTS GOOD.  ACFT REMAINS CAT III QUALIFIED. RETURNED TO SERVICE.
